# SDR 96ZZZX1122

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4490F
- Make and model: Piper PA-34-200T
- Aircraft serial: 747670339
- Engine: Cont TSIO360EB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6LN25
- Condition: Clamp Broken
- Location: Magneto Coil
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COIL CLAMP FOUND BROKEN AT BEND RADIUS DURING MAGNETO 500-HOUR INSPECTION.  NOTE:  CLAMP HAD WHITE DYKEM MARK PER TCM MANUAL PAGE 7-6, PARAGRAPH 7.2.G(D).
